# SDR SIMA200735502

- Difficulty date: December 15, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 20,221 hours, 19,906 cycles
- Engine: Allsn AE3007A
- Engine time: 7,389 hours, 6,662 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3475, NUMBER ONE PACK OVERHEATED SMOKE IN CABIN AND COCKPIT.  SMOKE LASTED 20 SECONDS.  PACK OVERHEAT LASTED 3 SEC.  REMOVED AND REPLACED NUMBER TWO ENGINE PER AE W/C 71-000-00, OPS AND LEAK CHECK GOOD.  RELEASED FROM TRIAD.  AIRCRAFT RETURNED TO SERVICE.
